# SDR USAA2013010800002

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 39,034 hours, 11,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - EMERGENCY LIGHTS, EMERGENCY LIGHT FLOOR STRIP IS LOOSE AND LIFTING UP OFF THE FLOOR.  SECURED PATH LIGHTING STRIP.
